See Alike in...

Alike App

Browser

Knees

169d

Every time I eat I get severe nausea and some stomach pain. Am I alone here or is this something that happens with Eds? It almost feels like my food doesn’t settle and is trying to come back up.

Top reply
    • Junesplanet

      155d

      Probably gastroparesis, very common comorbidity w EDS

    • Junesplanet

      155d

      Probably gastroparesis, very common comorbidity w EDS

    • LaurenRomero

      156d

      I have that problem and had to have a colonoscopy and they found gerd and pre cancerous polyps. But I still have that issue. I have failed all the throat toast and eating test, doctors refuse to do anymore test. So I have cut out a lot of food. I mean a lot

    • Zel7

      165d

      This seems to be a very common side effect of the GI issues from EDS. To me, it seems like digestion is sluggish and slow, which leads to pain and constipation, sometimes nausea and even vomiting. Heartburn/acid reflux is common too, since the sphincter at the stomach is affected by the connective tissue issues. I find it doesn't work quite right, which leads to stomach acid leaking out, which causes heartburn. Also, I get pains in my upper abdomen on either side, which took a long time to get an answer about. My GI doctor found that with EDS causing things to be loose, my colon droops across the top, which causes tight corners on either side. This can slow digestion even more and cause pain. Maybe that could be part of your pain too. I hope you can find solutions that work for you. I take daily antacids, fiber, and other meds to settle my stomach. Also, not laying down after eating helps too. Laying down can cause the food to come back up because gravity is no longer helping keep it down. A good GI doctor is so important too. Best of luck!

    • zozo131

      169d

      Hey! I get this allll the time and up with terrible indigestion/heartburn! It is VERY frustrating especially when in public but I find that Buscopan (idk if you’re uk based) helps wonders 🥰

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

Based on the posts, it appears that you are not alone in experiencing these symptoms. Several individuals have reported similar experiences of severe nausea and stomach pain after eating, with some even mentioning regurgitation or vomiting. Some individuals have been diagnosed with conditions like gastroparesis and POTS, which can cause such symptoms. However, it's important to consult with a healthcare professional for an accurate diagnosis and treatment plan.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion